# SDR UIEA2022041900322

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767
- Aircraft serial: 26206
- Aircraft time: 92,212 hours, 23,360 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: MS2466526
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT 1ST  OBS SEAT BELTS  MISSING  COTTER  PINS( REMOVED AND REPLACED 1ST OBS COTTER PINS IAW B767-300 AMM 20-10-23 )
